# SDR 374PA0001

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 14,785 hours, 10,706 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 189929
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

Takeoff warning horn activated during T/O roll, observed LE flaps transit light illuminated, performed RTO.  R&R #1&2 tires and brakes, R&R #3&4 brakes per 32-41 & 32-45; insp anti-skid system per 32-42-00 OK; performed T/O warning test per AD 88-22-09 OK; brake seizure insp per 05-51-04 OK; high energy insp per 05-51-07 no damage found.  R&R #1 kruger flap proximity sensor per MM 27-88-11, Ops chk. good.
